# SDR A6WA201644668

- Difficulty date: December 16, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 35,767 hours, 33,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 601R38303
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FWD ATTACH ANGLE CORRODED.     REMOVED AND REPLACED ANGLE IAW SRM 51-42-06.
